| Model Number |
A70951A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the subject device had slightly deformed distal end of tube.The issue occurred during inspection of the device for use before patient in a room.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, a definitive root cause could not be identified.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.